Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have tinnitus, hyperacousis and a muscle spasm in left ear when I hear noise at a low volume. Any cure for this ?

Hi, I have tinnitus , hyperacousis and a muscle spasm in my left ear when I hear noise at a low volume, It is described to be (myoclonus) When I m on the phone and when I fist wake up in the morning and hear someone talking. When I have not had enough sleep the ringing and espically the muscle spasm in my ear gets worse. This has been going on for over 2 years. I am a believer in edgar cayce and his remodies that have helped somewhat. I have been to the chiroprator once a week for a year now, with no improvement. I am 26 years old and exercise my neck , run, exercise, and try to stay as healthy as I can. I am doing cayce s radiac appaliance or electrothropy and that does seem to help after using it for a month or so. But it never totally goes away. I am a musicain on the side and could have damaged my nerve in my ear. But nothing has happend that I know of music wise, to damage my ears. Also if I put the palm of my hand on my forehead and make my head and hand push against each other the ringing will get louder. Around the time my tinnitus started my was stressed with the death of a loved one and stress at work. Thats when I started hearing the ringing. I have been to the drs. My hearing test was normal, Left ear was not quite as good as right though. Ears looked clean and healthy. I quit my job last May to reduce stress and am working on and off for friends to get by, thinking my job was a major factor in the tinnitus it helped a bit but not much. I have done many things to hopefully eleviate the ringing but I havent had much sucess, but some....which is better than nothing. All are edgar cayces remodies found on this web page WWW.WWWW.WW The only remedies that worked were Edgar Cayces....Please read about him and understand where his creadability comes from. I hope someone can help, I seemed to be obsesed with curing my tinnitus its all I think about and I pray to god that it will go away.I hope that someone knowlege tinnitus and my symptoms, the last two Drs said there was nothing I can do and no cure but I have releived it a small amount and I refuse to believe it will never go away. I look forward to hearing from any Dr s. My mind is open to sugestions. Thank You for taking the time to read this. AAAAA
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
Hello and welcome to HCM,

Tinnitus is debilitating and i can see that it has been a major factor in your life decisions.
Recently i have come across a product which is a prostaglandin analogue called Tinnicar which cured to a certain extent tinnitus in around fifty of my patients.
This medication can be given in both tablet or as an infusion which is better. Try the infusion every week and it usually takes around two or three for the effects to be apparent.
I am assuming that you have already done extensive investigation into the cause of your tinnitus and have tried all the supportive measures
if not please let me know

take care and believe me, we can try and cure tinnitus

Dr Sriram Nathan
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor